Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Existence of non-topological multi-string solutions for a gravitational $O(3)$ gauge field model
HTML articles powered by AMS MathViewer

by Nari Choi and Jongmin Han PDF
Proc. Amer. Math. Soc. 147 (2019), 1429-1445 Request permission

Abstract:

In this paper, we consider the self-dual equation arising from the Maxwell gauged $O(3)$ model coupled with gravity. We prove the existence of non-topological multi-string solutions and obtain their decay estimates at infinity. Using the decay rates, we compute the static energy, the magnetic flux, and the total Gaussian curvature corresponding to our solutions. Our solutions are constructed by a perturbation argument with an application of the Implicit Function Theorem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J61, 35Q75, 81T13
  • Retrieve articles in all journals with MSC (2010): 35J61, 35Q75, 81T13
Additional Information
  • Nari Choi
  • Affiliation: Department of Statistics, Ewha Womans University, Seoul, 03760, Korea
  • Email: nrchoi@khu.ac.kr
  • Jongmin Han
  • Affiliation: Department of Mathematics, Kyung Hee University, Seoul, 02447, Korea
  • MR Author ID: 642075
  • Email: jmhan@khu.ac.kr
  • Received by editor(s): October 23, 2017
  • Received by editor(s) in revised form: April 3, 2018
  • Published electronically: December 31, 2018
  • Additional Notes: The second author was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education(2015R1D1A1A01057499).
  • Communicated by: Joachim Krieger
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1429-1445
  • MSC (2010): Primary 35J61, 35Q75, 81T13
  • DOI: https://doi.org/10.1090/proc/14182
  • MathSciNet review: 3910410